Perfect graphs, partitionable graphs and cutsets

Conforti, M, Cornuejols, G, Gasparyan, G et al. (1 more author) (2002) Perfect graphs, partitionable graphs and cutsets. Combinatorica, 22 (1). 19 - 33 . ISSN 0209-9683



  • Conforti, M
  • Cornuejols, G
  • Gasparyan, G
  • Vuskovic, K
  • Published: January 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jun 2012 15:44
Last Modified: 04 Nov 2016 00:36
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export